An existence theorem for the logic of decision

Philosophy of Science 67 (3):17 (2000)

Abstract

In this paper I discuss some of the mathematics behind an often quoted existence theorem from Richard Jeffrey's The Logic of Decision (Jeffrey 1990) in order to pose several new questions about the meaning and value of that mathematics for decision theory

Download options

PhilArchive



    Upload a copy of this work     Papers currently archived: 72,856

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2009-01-28

Downloads
71 (#165,779)

6 months
2 (#257,750)

Historical graph of downloads
How can I increase my downloads?

References found in this work

Add more references

Similar books and articles

Rationality Revisited.Reed Richter - 1984 - Australasian Journal of Philosophy 62 (4):392 – 403.
Why We Still Need the Logic of Decision.James M. Joyce - 2000 - Philosophy of Science 67 (3):13.
Conditionals and the Logic of Decision.Richard Bradley - 2000 - Philosophy of Science 67 (3):32.
A Unified Bayesian Decision Theory.Richard Bradley - 2007 - Theory and Decision 63 (3):233-263,.